# SDR 070058

- Difficulty date: March 5, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N864GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49912
- System (JASC): 2312 · VHF Communications System
- Part: Unknown
- Condition: Unknown
- Location: Vhf Radios
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FLIGHT 833 PIE/SBN - DURING CLIMB-OUT, FLT CREW REPORTED THAT BOTH THE CAPTAIN'S & FIRST OFFICER'S VHF RADIOS WERE INTERMITTENT USING EITHER HEADSET OR HAND MIC.  THE ISSUE WAS TRANSMISSION RATHER THAN RECEPTION.  RETURNED TO POINT OF DEPARTURE & LANDED WITHOUT INCIDENT.  MX REPORT THAT VHF TRANSCEIVERS NR 1 & 2 WERE REMOVED, CONNECTORS CLEANED/INSPECTED, AND RE-INSTALLED IN ORIGINAL POSITIONS.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 23-20-00.  THE AIRPLANE WAS RETURNED TO SERVICE.
